# SDR JJBA363PH331415

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,150 hours, 34,132 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 97080
- Condition: Inoperative
- Location: Ac
- Part time: 20,864 hours, 29,037 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS ARE FLICKERING IN FLIGHT.  MX CREW R & R AC GENERATOR.  PERFORMED OPS CHECK AND OPS CHECK WAS SATISFACTORY.
